# SDR CALA2024012200170

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 76,120 hours, 32,955 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5227902620451
- Condition: Cracked
- Location: Lh Emer Hatch
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H O/W EMERGENCY HATCH CRACK B/W RIVETS  ON HAECO LCQ NR 9296337/32337 REMOVED AND REPLACED FRAME SEGMENT ON LH O/W EMERGENCY HATCH IAW A319 SRM 51-72-11-911-001 7 SRM 51-42-11/001
